# SDR FDEA202010222605

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 6,825 hours, 2,938 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE NOSE FORMER AT STA OSS 499 IS CRACKED.  REMOVED AND REPLACED NOSE FORMER, PER BAC DWG 114T6161 REV- AND FEDEX EA H-5720-  T0357481 P1 WINGS-SECONDARY WING STRCT-LT WING, LEADING EDGE, ANGLE, OSS 499, ALTERNATE FASTENERS.
